Alert archive / Michigan / Wind Advisories in 2006
Wind Advisory 7, NWS Marquette, MI
NWS Marquette, MI issued this wind advisory at Oct 30, 2006, 3:34 AM EST for Houghton County, Keweenaw County, Michigan. It took effect at Oct 31, 2006, 10:00 AM EST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Oct 30, 2006, 3:34 AM EST (08:34 UTC)
- In effect from
- Oct 31, 2006, 10:00 AM EST
- Expired
- Oct 31, 2006, 7:00 PM EST
- In force
- 9 hr
- Issued by
- NWS Marquette, MI
Counties Houghton County, MI, Keweenaw County, MI
The radar
The Marquette radar (KMQT), 95 km from the middle of the area, began a volume at 08:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 8.6 hours before the alert went out and 297 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2663 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- 169 m²/s²
- 0-3 km storm-relative helicity
- 280 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KMQT 300834 NPWMQT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MARQUETTE MI 334 AM EST MON OCT 30 2006 ...STRONG WEST WINDS LATE TONIGHT THROUGH TUESDAY... .EXPECT LOW PRESSURE DEVELOPING IN THE NORTHERN PLAINS TO MOVE INTO ONTARIO ON TUESDAY AND DEEPEN SIGNIFICANTLY WHILE DRAGGING A COLD FRONT ACROSS THE UPPER GREAT LAKES LATE TONIGHT. THE DIFFERENCE IN PRESSURE BETWEEN THE LOW AND A HIGH BUILDING INTO THE PLAINS WILL CAUSE WEST WIND GUSTS UP TO 55 MPH OVER THE KEWEENAW PENINSULA FOLLOWING THE PASSAGE OF THE COLD FRONT LATE TONIGHT INTO TUESDAY EVENING. MIZ001-003-301700- /O.NEW.KMQT.WI.Y.0007.061031T0900Z-061101T0300Z/ KEWEENAW-NORTHERN HOUGHTON- INCLUDING THE CITIES OF...COPPER HARBOR...HOUGHTON...HANCOCK 334 AM EST MON OCT 30 2006 ...WIND ADVISORY IN EFFECT FROM 4 AM TO 10 PM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 10 PM EST TUESDAY. WEST WIND GUSTS WILL REACH 45 TO 55 MPH LATE TONIGHT AND CONTINUE INTO TUESDAY EVENING. THE STRONGEST WINDS ARE LIKELY ON THE WEST SIDE OF THE KEWEENAW PENINSULA FROM FREDA AND HOUGHTON TO EAGLE HARBOR AND PHOENIX. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ KC
5 follow-up statements
000 WWUS73 KMQT 301606 NPWMQT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MARQUETTE MI 1106 AM EST MON OCT 30 2006 ...STRONG WEST WINDS EXPECTED LATE TONIGHT THROUGH TUESDAY... .LOW PRESSURE DEVELOPING IN THE NORTHERN PLAINS WILL MOVE INTO ONTARIO ON TUESDAY AND DEEPEN SIGNIFICANTLY WHILE DRAGGING A COLD FRONT ACROSS THE UPPER GREAT LAKES LATE TONIGHT. THE DIFFERENCE IN PRESSURE BETWEEN THE LOW AND A HIGH BUILDING INTO THE PLAINS WILL CAUSE A WEST WIND GUSTING UP TO 55 MPH OVER THE KEWEENAW PENINSULA FOLLOWING THE PASSAGE OF THE COLD FRONT LATE TONIGHT INTO TUESDAY EVENING. MIZ001-003-310015- /O.CON.KMQT.WI.Y.0007.061031T0900Z-061101T0300Z/ KEWEENAW-NORTHERN HOUGHTON- INCLUDING THE CITIES OF...COPPER HARBOR...HOUGHTON...HANCOCK 1106 AM EST MON OCT 30 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 10 PM EST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 10 PM EST TUESDAY. A WEST WIND WITH GUSTS TO 45 TO 55 MPH WILL DEVELOP LATE TONIGHT AND CONTINUE INTO TUESDAY EVENING. THE STRONGEST WINDS WILL FAVOR THE WEST SIDE OF THE KEWEENAW PENINSULA FROM FREDA AND HOUGHTON TO EAGLE HARBOR AND PHOENIX. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ DLG
000 WWUS73 KMQT 302100 NPWMQT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MARQUETTE MI 400 PM EST MON OCT 30 2006 ...STRONG WEST WINDS OVER UPPER MICHIGAN LATE TONIGHT THROUGH WEDNESDAY EVENING... .LOW PRESSURE OVER MINNESOTA WILL MOVE ACROSS UPPER MICHIGAN TONIGHT WHILE DRAGGING A COLD FRONT THROUGH THE AREA. THE LOW WILL MOVE INTO ONTARIO EARLY ON TUESDAY AND DEEP SIGNIFICANTLY. THE DIFFERENCE IN PRESSURE BETWEEN THE LOW AND A HIGH PRESSURE SYSTEM BUILDING OVER THE PLAINS WILL CAUSE A WEST WIND GUSTING UP TO 55 MPH OVER THE KEWEENAW PENINSULA FOLLOWING THE PASSAGE OF THE COLD FRONT LATE TONIGHT INTO TUESDAY EVENING. MIZ001-003-310500- /O.EXT.KMQT.WI.Y.0007.061031T0900Z-061102T0000Z/ KEWEENAW-NORTHERN HOUGHTON- INCLUDING THE CITIES OF...COPPER HARBOR...HOUGHTON...HANCOCK 400 PM EST MON OCT 30 2006 ...WIND ADVISORY NOW IN EFFECT FROM 4 AM TUESDAY TO 7 PM EST WEDNESDAY... THE WIND ADVISORY IS NOW IN EFFECT FROM 4 AM TUESDAY TO 7 PM EST WEDNESDAY. A WEST WIND WITH GUSTS TO 45 TO 55 MPH WILL DEVELOP LATE TONIGHT AND CONTINUE INTO TUESDAY EVENING. THE STRONGEST WINDS WILL FAVOR THE WEST SIDE OF THE KEWEENAW PENINSULA FROM FREDA AND HOUGHTON TO EAGLE HARBOR AND PHOENIX. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ DLG
000 WWUS73 KMQT 310332 NPWMQT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MARQUETTE MI 1032 PM EST MON OCT 30 2006 ...STRONG WEST WINDS OVER UPPER MICHIGAN LATE TONIGHT THROUGH WEDNESDAY EVENING... .LOW PRESSURE OVER NORTHERN WISCONSIN WILL MOVE ACROSS WESTERN UPPER MICHIGAN TONIGHT WHILE DRAGGING A COLD FRONT THROUGH THE AREA. THE LOW WILL MOVE INTO ONTARIO EARLY ON TUESDAY AND DEEPEN SIGNIFICANTLY. THE DIFFERENCE IN PRESSURE BETWEEN THE LOW AND A HIGH PRESSURE SYSTEM BUILDING OVER THE PLAINS WILL RESULT IN WEST WINDS GUSTING UP TO 55 MPH OVER THE KEWEENAW PENINSULA FOLLOWING THE PASSAGE OF THE COLD FRONT LATE TONIGHT INTO TUESDAY. WEST WIND GUSTING TO 45 MPH AT TIMES WILL CONTINUE TUESDAY NIGHT THROUGH WEDNESDAY. MIZ001-003-311145- /O.CON.KMQT.WI.Y.0007.061031T0900Z-061102T0000Z/ KEWEENAW-NORTHERN HOUGHTON- INCLUDING THE CITIES OF...COPPER HARBOR...HOUGHTON...HANCOCK 1032 PM EST MON OCT 30 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TUESDAY TO 7 PM EST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TUESDAY TO 7 PM EST WEDNESDAY. WEST WINDS GUSTING TO 45 TO 55 MPH WILL DEVELOP LATE TONIGHT AND CONTINUE INTO TUESDAY. THE STRONGEST WINDS WILL FAVOR THE WEST SIDE AND HIGHER TERRAIN OF THE KEWEENAW PENINSULA FROM FREDA AND HOUGHTON TO EAGLE HARBOR AND PHOENIX. WEST WINDS WILL CONTINUE TO GUST TO 45 MPH AT TIMES TUESDAY NIGHT INTO WEDNESDAY. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED AND/OR GUSTS GREATER THAN OR EQUAL TO 45 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ VOSS
000 WWUS73 KMQT 310833 NPWMQT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MARQUETTE MI 333 AM EST TUE OCT 31 2006 ...STRONG WEST WINDS OVER UPPER MICHIGAN THROUGH WEDNESDAY EVENING... .THE SHARP DIFFERENCE IN PRESSURE BETWEEN A LOW IN ONTARIO AND HIGH PRESSURE BUILDING INTO THE PLAINS WILL RESULT IN STRONG WEST WINDS OVER THE KEWEENAW PENINSULA THROUGH WEDNESDAY. WINDS THERE WILL GUST TO 60 MPH THIS MORNING...THEN AS HIGH AS 45 TO 50 MPH THIS AFTERNOON. EXPECT WEST WINDS GUSTING TO 45 MPH AT TIMES TONIGHT THROUGH WEDNESDAY OVER THE KEWEENAW. MIZ001-003-311500- /O.NEW.KMQT.HW.W.0002.061031T0900Z-061031T1500Z/ /O.EXT.KMQT.WI.Y.0007.061031T1500Z-061102T0000Z/ KEWEENAW-NORTHERN HOUGHTON- INCLUDING THE CITIES OF...COPPER HARBOR...HOUGHTON...HANCOCK 333 AM EST TUE OCT 31 2006 ...HIGH WIND WARNING IN EFFECT UNTIL 10 AM EST THIS MORNING... ...WIND ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 10 AM EST THIS MORNING. THE WIND ADVISORY IS NOW IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EST WEDNESDAY. WEST WINDS GUSTING TO 60 MPH WILL CONTINUE UNTIL LATE MORNING. EXPECT THE WIND GUSTS TO SUBSIDE A BIT THIS AFTERNOON...BUT CONTINUE AS HIGH AS 45 TO 50 MPH. THE STRONGEST WINDS WILL FAVOR THE WEST SIDE AND HIGHER TERRAIN OF THE KEWEENAW PENINSULA FROM FREDA AND HOUGHTON TO EAGLE HARBOR AND PHOENIX. WEST WINDS WILL CONTINUE TO GUST TO 45 MPH AT TIMES TUESDAY NIGHT INTO WEDNESDAY. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE AND POWER OUTAGES. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ KC
000 WWUS73 KMQT 311452 NPWMQT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MARQUETTE MI 952 AM EST TUE OCT 31 2006 ...STRONG WEST WINDS OVER UPPER MICHIGAN INTO THIS EVENING... .THE SHARP DIFFERENCE IN PRESSURE BETWEEN A LOW IN ONTARIO AND HIGH PRESSURE BUILDING INTO THE PLAINS WILL RESULT IN STRONG WEST WINDS OVER THE KEWEENAW PENINSULA THROUGH WEDNESDAY. WINDS THERE WILL GUST TO 50 MPH TODAY AND THEN DECREASE TO 40 MPH BY THIS EVENING. MIZ001-003-010000- /O.CAN.KMQT.HW.W.0002.000000T0000Z-061031T1500Z/ /O.EXT.KMQT.WI.Y.0007.061031T1500Z-061101T0000Z/ KEWEENAW-NORTHERN HOUGHTON- INCLUDING THE CITIES OF...COPPER HARBOR...HOUGHTON...HANCOCK 952 AM EST TUE OCT 31 2006 ...HIGH WIND WARNING IS CANCELLED... ...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS CANCELLED THE HIGH WIND WARNING. A WIND ADVISORY IS NOW IN EFFECT UNTIL 7 PM EST THIS EVENING. WEST WINDS GUSTING TO 50 MPH WILL SUBSIDE TO 40 MPH BY THIS EVENING. THE STRONGEST WINDS WILL FAVOR THE WEST SIDE AND HIGHER TERRAIN OF THE KEWEENAW PENINSULA FROM FREDA AND HOUGHTON TO EAGLE HARBOR AND PHOENIX. WEST WINDS WILL CONTINUE TO GUST TO 40 MPH AT TIMES TUESDAY NIGHT INTO WEDNESDAY. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED AND/OR GUSTS GREATER THAN OR EQUAL TO 45 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ VOSS
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Marquette, MI wrote its last area forecast discussion before this wind advisory went out at Oct 29, 3:17 PM EST, 12 hours 17 minutes earlier.
Area forecast discussion, Oct 29, 3:17 PM EST, 12 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MARQUETTE MI
317 PM EST SUN OCT 29 2006
.DISCUSSION...
THE MAIN CONCERN WITH THIS FORECAST PACKAGE IS THE POTENTIAL FOR
SNOW TONIGHT AND THE OVERNIGHT LOW TEMPERATURES.
WATER VAPOR IMAGERY AND RUC SHOWING A CLOSED LOW OVER QUEBEC...A
BROAD RIDGE OVER CENTRAL NORTH AMERICA...AND A LONGWAVE TROUGH OVER
SOUTHERN BRITISH COLUMBIA. A WEAK SHORTWAVE OVER EXTREME EASTERN
U.P. IS CONTRIBUTING TO INSTABILITY WHICH GENERATES A FEW SNOW
SHOWERS OVER THE SAULT SAINTE MARIE. SURFACE ANALYSIS DEPICTS A LOW
OVER QUEBEC. ANOTHER LOW IS OVER NORTH DAKOTA DRAGGING A WEAK COLD
FRONT THAT STRETCHES WEST INTO MONTANA AND PUSHING A WARM FRONT THAT
EXTENDS SOUTHEAST INTO THE MIDDLE MISSISSIPPI RIVER VALLEY.
THE QUEBEC LOW WILL SHIFT A LITTLE EAST TONIGHT. THE MID NORTH
AMERICAN RIDGE WILL MOVE OVER THE UPPER GREAT LAKES. THE TROUGH OVER
BRITISH COLUMBIA WILL ROTATE INTO MONTANA. THE NORTH DAKOTA LOW WILL
SETTLE INTO SOUTH DAKOTA. THE ASSOCIATED WARM FRONT WILL MOVE INTO
WESTERN OHIO RIVER VALLEY. THE RIDGE OVER THE REGION WILL SHIFT INTO
THE LOWER GREAT LAKES. WARM AIR ADVECTION DROVE THE TEMPERATURES UP
TO AROUND 40 TODAY...MAINLY OVER THE WESTERN COUNTIES. FORECAST
SOUNDING DATA INDICATE THAT A STRONG SURFACE BASED INVERSION WILL BE
OVER THE AREA TONIGHT. IR/VISIBLE SATELLITE AND SURFACE REPORTS SHOW
LOW AND MID CLOUDS OVER SOUTHERN CANADA...AND NORTHERN MINNESOTA
CAUGHT IN A 120 KNOT UPPER LEVEL JET. THESE CLOUDS COINCIDES WELL
WITH THE MEAN 70 PERCENT RH OVER SOUTH CENTRAL CANADA. GFS/NAM
SHOWING THE JET AND MEAN RH WILL SHIFT EAST THIS EVENING MISSING
MUCH OF THE U.P. THIS WILL STILL PRODUCE SOME CLOUDS OVER THE
AREA...WHICH SHOULD HOLD THE TEMPERATURES UP FOR A WHILE THIS
EVENING. THEN CLEARING SKIES AND LIGHT WINDS ASSOCIATED WITH THE
RIDGE WILL SETTLE OVER THE AREA BRINGING SOME SIGNIFICANT
RADIATIONAL COOLING.
THE QUEBEC LOW WILL MOVE INTO THE CANADIAN MARITIME ON MONDAY. THE
RIDGE OVER THE GREAT LAKES WILL GROW DURING THE DAY OVER EASTERN
ONTARIO...WHILE THE LOW OVER MONTANA SWEEPS INTO NORTH DAKOTA. THE
SOUTH DAKOTA SURFACE LOW WILL SHIFT INTO THE MINNESOTA ARROWHEAD. A
WEAK SHORTWAVE WILL WORK ITS WAY INTO THE RIDGE AND THE FORECAST
AREA ON MONDAY. 290K ISENTROPIC ANALYSIS SHOWING ASCENT INCREASING
OVER THE FORECAST AREA AHEAD OF THE ARROWHEAD LOW. Q-VECTOR ANALYSIS
ALSO SHOWING SOME CONVERGENCE TAKING PLACE LATE IN THE DAY OVER THE
FORECAST AREA. SOUNDING DATA STILL SHOW A MARGINAL AMOUNT OF
AVAILABLE MOISTURE...SO WILL LIMIT THE POTENTIAL OF RAIN ON MONDAY
AFTERNOON.
THE MID LEVEL LOW WILL ROTATE OVER THE BOUNDARY WATERS OF MINNESOTA
MONDAY NIGHT ALLOWING THE Q-VECTOR ENERGY TO SWEEP ACROSS THE AREA
TONIGHT. SHORTWAVE ENERGY WITH THIS LOW WILL SWING OUT OF THE
FORECAST AREA ON TUESDAY. THE SURFACE LOW WILL MOVE INTO WESTERN
ONTARIO...MONDAY NIGHT AND INTO NORTH CENTRAL ONTARIO ON TUESDAY.
THE COLD FRONT WILL SWEEP THROUGH THE FORECAST AREA MONDAY NIGHT AND
SPEED INTO SOUTHWEST QUEBEC ON TUESDAY. COLD AIR ADVECTING IN BEHIND
THE FRONT WILL ESCORT AN 850 MB THERMAL TROUGH INTO THE WEST
END OF THE U.P. ON TUESDAY INCREASING THE LAKE-850MB DELTA-TS TO
AROUND 14C. WITH A NORTHWEST FLOW BEHIND THE LOW LAKE EFFECT SNOW
SHOULD BEGIN TO DEVELOP OVER THE WEST END OF THE CWA.
THE MID LEVEL LOW WILL MOVE TO JUST SOUTHWEST JAMES BAY BY WEDNESDAY
AFTERNOON. A WEAK SHORTWAVE WILL MOVE INTO THE FORECAST AREA LATE
TUESDAY NIGHT AND WEDNESDAY. THE SURFACE LOW WILL REMAIN STATIONARY
OVER NORTHERN ONTARIO. THIS WILL CONTINUE TO DRAW COLD AIR INTO THE
FORECAST AREA. LAKE-850MB DELTA-T WILL INCREASE TO AROUND 16C. LOW
LEVEL LAPSE RATE WOULD SUPPORT THE DEVELOPMENT OF LAKE EFFECT SNOWS
OVER THE AREA SO WILL KEEP LAKE EFFECT SNOW GOING TUESDAY NIGHT AND
WEDNESDAY OVER THE NORTHERN PART OF THE FORECAST AREA PRONE TO LAKE
EFFECT WITH A WEST NORTHWEST FLOW.
THE LOW OVER SOUTHERN JAMES BAY WILL MOVE INTO SOUTHWEST QUEBEC ON
THURSDAY...WHILE THE SURFACE RIDGE EDGES INTO WESTERN MINNESOTA. THE
MID LEVEL RIDGE WILL REMAIN OVER THE CANADIAN PRAIRIES. A SHORTWAVE
SWEEPING AROUND THE JAMES BAY LOW WILL SHIFT ACROSS THE FORECAST
AREA. AN 850MB THERMAL TROUGH OVER LAKE SUPERIOR WILL CAUSE A
DELTA-T OF 15C. A NORTHWEST FLOW WILL KEEP A SIGNIFICANT FETCH GOING
ACROSS THE LAKE. THIS WILL PRODUCE SOME LAKE EFFECT SNOWS ENHANCED
BY THE SHORTWAVE SO WILL KEEP A CHANCE OF SNOW SHOWERS MAINLY OVER
THE NORTHERN U.P. ANOTHER SHORTWAVE WILL SWEEP THROUGH THE AREA
THURSDAY NIGHT AND FRIDAY. THE THERMAL TROUGH WILL KEEP DELTA-TS
AROUND 16C OVER THE FORECAST AREA. THUS SNOW SHOWERS ENHANCED BY THE
LES WILL CONTINUE THROUGH FRIDAY MAINLY OVER THE NORTHERN U.P. THE
SHORTWAVE ENERGY WILL SHIFT THROUGH THE FORECAST AREA FRIDAY
NIGHT...WHILE THE SURFACE RIDGE MOVES OVER THE FORECAST AREA. THE
DELTA-TS WILL REMAIN AROUND 16C WHILE THE WINDS STAY OUT OF THE
NORTHWEST KEEPING A POTENTIAL FOR LAKE EFFECT SNOW SHOWERS GOING
OVER THE AREA MOST PRONE. USING THE GFS WINDS TO DETERMINE AREAS
MOST LIKELY TO RECEIVE LES. THE SURFACE WINDS WILL DIMINISH AS THE
RIDGE MOVES OVERHEAD...THEN THE WINDS WILL BACK SOUTHWEST BRINGING
IN MORE WARM AIR AND REDUCING THE FETCH ESSENTIALLY ELIMINATING THE
LAKE EFFECT POTENTIAL. THEREFORE...THE LES WIND WILL END ON
SATURDAY. SUNDAY SHOULD BE A FAIRLY NICE DAY FOR THE FORECAST AREA.
&&
.MQT WATCHES/WARNINGS/ADVISORIES...
GALE WARNING FOR LK SUPERIOR LSZ263>LSZ264...LATE MONDAY NIGHT
THROUGH WEDNESDAY NIGHT.
&&
DLGHazardous weather outlook, Oct 29, 3:56 PM EST, 11 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MARQUETTE MI 356 PM EST SUN OCT 29 2006 MIZ001-003-302100- KEWEENAW-NORTHERN HOUGHTON- 356 PM EST SUN OCT 29 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL UPPER MICHIGAN. .DAY ONE...TONIGHT AND MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SUNDAY SUSTAINED WEST WINDS OF 30 TO 40 MPH WITH GUSTS TO 50 MPH TO WILL DEVELOP TUESDAY OVER THE KEWEENAW PENINSULA. WEST WIND GUSTS TO 40 TO 45 MPH WILL PLAGUE EXPOSED LOCATIONS OVER THE KEWEENAW TUESDAY NIGHT THROUGH WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. MIZ002-004>007-009>014-084-085-302100- ONTONAGON-BARAGA-MARQUETTE-ALGER-LUCE-GOGEBIC-IRON-DICKINSON- MENOMINEE-DELTA-SOUTHERN SCHOOLCRAFT-SOUTHERN HOUGHTON- NORTHERN SCHOOLCRAFT- 256 PM CST SUN OCT 29 2006 /356 PM EST SUN OCT 29 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER MICHIGAN AND CENTRAL UPPER MICHIGAN. .DAY ONE...TONIGHT AND MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LSZ221-241>248-263-264-302100- KEWEENAW BAY AND HURON BAY FROM LOWER ENTRANCE LIGHT TO PORTAGE LAKE TO HURON ISLANDS MI-SAXON HARBOR WI TO ONTONAGON MI- ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI- UPPER ENTRANCE OF PORTAGE CANAL TO MANITOU ISLAND MI- MANITOU ISLAND TO LOWER ENTRANCE OF PORTAGE CANAL MI- HURON ISLANDS TO MARQUETTE MI-MARQUETTE TO MUNISING MI- MUNISING TO GRAND MARAIS MI-GRAND MARAIS TO WHITEFISH POINT MI- LAKE SUPERIOR, EAST OF A LINE FROM SAXON HARBOR WI TO GRAND PORTAGE, MN, TO A LINE NORTHWARD FROM MANITOU IS. MI, BEYOND 5 NM AND SOUTH OF THE US/CANADIAN BORDER- LAKE SUPERIOR, EAST OF A LINE FROM MANITOU IS. MI NORTHWARD BEYOND 5 NM AND SOUTH OF THE US/CANADIAN BORDER, EXCLUDING WHITEFISH BAY- 256 PM CST SUN OCT 29 2006 /356 PM EST SUN OCT 29 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR. .DAY ONE...TONIGHT AND MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SUNDAY SOUTHWEST GALE OF 35 TO 45 KNOTS WILL OCCUR OVER LAKE SUPERIOR TUESDAY THROUGH WEDNESDAY NIGHT. A FEW GUSTS TO 50 KNOTS ARE EXPECTED ALONG THE KEWEENAW PENINSULA TUESDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ221-248-262-302100- BAY OF GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI- LAKE MICHIGAN...FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE...SOUTHEASTWARD BEYOND 5 NM OFF SHORE TO THE MID- LINE OF THE LAKE- 356 PM EST SUN OCT 29 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE MICHIGAN. .DAY ONE...TONIGHT AND MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. DLG
The office that day
Everything else NWS Marquette, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 30, 5:06 AM EST | Lakeshore Flood Statement | MQT | Houghton, Keweenaw, Ontonagon | 72 hr |
Nearby
Wind Advisories in Michigan, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.